RUS  ENG
Full version
PEOPLE
Pankov Alexander Andreevich
Professor
Doctor of physico-mathematical sciences


Birth date: 17.01.1949
E-mail:
Keywords: homogenization, critical point theory, travelling waves, gap solitons, Fermi-Pasta-Ulam lattices, nonlinear Schrödinger equation, discrete nonlinear Schrödinger equation.
UDC: 517.9, 513.88, 513.836, 517.55, 517.948

Subject:

Partial differential equations, mathematical physics, nonlinear analysis.


Main publications:
  1. A. Pankov, Lecture Notes on Schrödinger Equations, Nova Sience Publishers, New York, 2008  mathscinet  zmath
  2. A. Pankov, Travelling Waves and Periodic Oscillations in Fermi-Pasta-Ulam Lattices, Imperial College Press, London, 2005  mathscinet  zmath
  3. A. Pankov, G-convergence and Homogenization of Nonlinear Partial Differential Operators, Kluwer, Dordrecht, 1997  mathscinet  zmath
  4. A. Pankov, “Gap solitons in periodic discrete nonlinear Schrödinger equations”, Nonlinearity, 19:1 (2006), 27–40  crossref  mathscinet  zmath  adsnasa
  5. A. Pankov, “Periodic nonlinear Schrödinger equation with an application to photonic crystals”, Milan J. Math, 73 (2005), 259–287  crossref  mathscinet  zmath

Publications in Math-Net.Ru

Personal pages:

Organisations:


© Steklov Math. Inst. of RAS, 2025